Browse "MA-Journal Papers(저널논문)" by Type Article

Showing results 1 to 20 of 1572

1
l-adic étale cohomology of Shimura varieties of Hodge type with non-trivial coefficients

Hamacher, Paul; Kim, Wansuresearcher, MATHEMATISCHE ANNALEN, ACCEPT

2
Composition law and complex multiplication

Koo, Ja-Kyungresearcher; Eum, Ick Sun; Jung, Ho Yun; Shin, Dong Hwa, JOURNAL OF NUMBER THEORY, v.209, pp.396 - 420, 2020-04

3
A note on invariance of the Cauchy and related distributions

Jung, Paulresearcher; Chin, Wooyoung; Markowsky, Greg, STATISTICS & PROBABILITY LETTERS, v.158, 2020-03

4
Convergence to alpha-stable Levy motion for chaotic billiards with several cusps at flat points

Jung, Paul Heajoonresearcher; Pene, Francoise; Zhang, Hong-Kun, NONLINEARITY, v.33, no.2, pp.807 - 839, 2020-02

5
Classes of graphs with no long cycle as a vertex-minor are polynomially chi-bounded

Kim, Ringi; Kwon, O-joung; Oum, Sang-ilresearcher; Sivaraman, Vaidy, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.140, pp.372 - 386, 2020-01

6
A logarithmic chemotaxis model featuring global existence and aggregation

Desvillettes, Laurent; Kim, Yong-Jungresearcher; Trescases, Ariane; Yoon, Changwook, NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, v.50, pp.562 - 582, 2019-12

7
Hardy's inequality in a limiting case on general bounded domains

Byeon, Jaeyoungresearcher; Takahashi, Futoshi, COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, v.21, no.8, 2019-12

8
l-Adic etale cohomology of Shimura varieties of Hodge type with non-trivial coefficients

Hamacher, Paul; Kim, Wansuresearcher, MATHEMATISCHE ANNALEN, v.375, no.3-4, pp.973 - 1044, 2019-12

9
Prediction Based Efficient Online Bandwidth Allocation Method

Kim, Jeongseop; Hwang, Gangukresearcher, IEEE COMMUNICATIONS LETTERS, v.23, no.12, pp.2330 - 2334, 2019-12

10
A Finite Element Nonoverlapping Domain Decomposition Method with Lagrange Multipliers for the Dual Total Variation Minimizations

Lee, Chang-Ockresearcher; Park, Jongho, JOURNAL OF SCIENTIFIC COMPUTING, v.81, no.3, pp.2331 - 2355, 2019-12

11
Biological advection and cross-diffusion with parameter regimes

Chung, Jaywan; Kim, Yong-Jungresearcher; Kwon, Ohsang; Yoon, Chang-Wook, AIMS MATHEMATICS, v.4, no.6, pp.1721 - 1744, 2019-12

12
Mining Pool Manipulation in Blockchain Network Over Evolutionary Block Withholding Attack

Kim, Seonggeun; Han(Hahn), Sang-Geunresearcher, IEEE ACCESS, v.7, no.1, pp.144230 - 144244, 2019-12

13
Limit properties of continuous self-exciting processes

Kim, Gunhee; Choe, Geon Horesearcher, STATISTICS & PROBABILITY LETTERS, v.155, pp.108558, 2019-12

14
The transcendence of zeros of canonical basis elements of the space of weakly holomorphic modular forms for Gamma(0)(2)

Choi, SoYoung; Im, Bo-Haeresearcher, JOURNAL OF NUMBER THEORY, v.204, pp.423 - 434, 2019-11

15
Suicide and Ambient Temperature: A Multi-Country Multi-City Study

Kim, Yoonhee; Kim, Ho; Gasparrini, Antonio; Armstrong, Ben; Honda, Yasushi; Chung, Yeonseungresearcher; Ng, Chris Fook Sheng; et al, ENVIRONMENTAL HEALTH PERSPECTIVES, v.127, no.11, 2019-11

16
Malaria predictions based on seasonal climate forecasts in South Africa: A time series distributed lag nonlinear model

Kim, Yoonhee; Ratnam, J. V.; Doi, Takeshi; Morioka, Yushi; Behera, Swadhin; Tsuzuki, Ataru; Minakawa, Noboru; et al, SCIENTIFIC REPORTS, v.9, 2019-11

17
LOCAL LAW AND TRACY-WIDOM LIMIT FOR SPARSE SAMPLE COVARIANCE MATRICES

Hwang, Jong Yun; Lee, Ji Oonresearcher; Schnelli, Kevin, ANNALS OF APPLIED PROBABILITY, v.29, no.5, pp.3006 - 3036, 2019-10

18
Adaptive Bandwidth Allocation Based on Sample Path Prediction With Gaussian Process Regression

Kim, Jeongseop; Hwang, Gangukresearcher, IEEE TRANSACTIONS ON WIRELESS COMMUNICATIONS, v.18, no.10, pp.4983 - 4996, 2019-10

19
Online Ramsey theory for a triangle on F-free graphs

Choi, Hojin; Choi, Ilkyoo; Jeong, Jisu; Oum, Sang-ilresearcher, JOURNAL OF GRAPH THEORY, v.92, no.2, pp.152 - 171, 2019-10

20
SCATTERING FOR DEFOCUSING GENERALIZED BENJAMIN-ONO EQUATION IN THE ENERGY SPACE H-1/2 (R)

Kim, Kihyun; Kwon, Soonsikresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.372, no.7, pp.5011 - 5067, 2019-10

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0